Alert archive / Alabama / Freeze Warnings in 2011

Freeze Warning 3, NWS Birmingham, AL

October 29, 201127 counties in Alabama

NWS Birmingham, AL issued this freeze warning at Oct 29, 2011, 3:39 PM CDT for 27 counties in Alabama. It took effect at Oct 30, 2011, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2011, 3:39 PM CDT (20:39 UTC)
In effect from
Oct 30, 2011, 1:00 AM CDT
Expired
Oct 30, 2011, 9:00 AM CDT
In force
8 hr
Issued by
NWS Birmingham, AL
All 27 counties

Bibb County, AL, Blount County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Perry County, AL, Pickens County, AL, Randolph County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 25 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -308 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1642 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-308 m²/s²
0-3 km storm-relative helicity
-72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WWUS74 KBMX 292039
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 PM CDT SAT OCT 29 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS A FEW PORTIONS OF 
CENTRAL ALABAMA...

.CENTER OF HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT. THIS
WILL HELP KEEP SKIES CLEAR AND ALLOW WINDS TO SUBSIDE. AS A
RESULT...TEMPERATURES WILL DROP TO OR SLIGHTLY BELOW FREEZING
MAINLY ACROSS THE NORTHERN HALF PORTIONS OF CENTRAL ALABAMA. IN
ADDITION...WIDESPREAD FROST IS EXPECTED.

ALZ011>015-017>029-300500-
/O.NEW.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
339 PM CDT SAT OCT 29 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY.

* TEMPERATURE...WILL RANGE BETWEEN 29 AND 32 DEGREES ACROSS THE
  WARNED COUNTIES WITH THE LOWEST READINGS EXPECTED IN SHELTERED
  VALLEYS.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ030>050-300500-
/O.NEW.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/
SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA
339 PM CDT SAT OCT 29 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY.

* TEMPERATURE...WILL RANGE BETWEEN 33 AND 38 DEGREES.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
896 
WWUS74 KBMX 292302
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT SAT OCT 29 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS A FEW PORTIONS
OF CENTRAL ALABAMA...

.CENTER OF HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT.
THIS WILL HELP KEEP SKIES CLEAR AND ALLOW WINDS TO SUBSIDE. AS A
RESULT...TEMPERATURES WILL DROP TO OR SLIGHTLY BELOW FREEZING
MAINLY ACROSS THE NORTHERN TWO-THIRDS OF CENTRAL ALABAMA. IN
ADDITION...AREAS TO WIDESPREAD FROST IS EXPECTED.

ALZ030>038-300715-
/O.UPG.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/
/O.EXA.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/
SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE
602 PM CDT SAT OCT 29 2011

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THIS IS
AN UPGRADE OF THE FROST ADVISORY.

* TEMPERATURE...WILL RANGE BETWEEN 30 AND 33 DEGREES ACROSS THE
  WARNED COUNTIES WITH THE LOWEST READINGS EXPECTED IN SHELTERED
  VALLEYS.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ011>015-017>029-300715-
/O.CON.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
602 PM CDT SAT OCT 29 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...WILL RANGE BETWEEN 29 AND 32 DEGREES ACROSS THE 
  WARNED COUNTIES WITH THE LOWEST READINGS EXPECTED IN SHELTERED 
  VALLEYS. 

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ039>050-300715-
/O.CON.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
602 PM CDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...WILL RANGE BETWEEN 33 AND 38 DEGREES.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
769 
WWUS74 KBMX 300241
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT SAT OCT 29 2011

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS A FEW PORTIONS
OF CENTRAL ALABAMA...

.CENTER OF HIGH PRESSURE WILL SETTLE ACROSS THE AREA TONIGHT.
THIS WILL HELP KEEP SKIES CLEAR AND ALLOW WINDS TO SUBSIDE. AS A
RESULT...TEMPERATURES WILL DROP TO OR BELOW FREEZING MAINLY
ACROSS THE NORTHERN TWO-THIRDS OF CENTRAL ALABAMA. IN
ADDITION...AREAS TO WIDESPREAD FROST IS EXPECTED.

ALZ011>015-017>038-301400-
/O.CON.KBMX.FZ.W.0003.111030T0600Z-111030T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE
941 PM CDT SAT OCT 29 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...WILL RANGE BETWEEN 28 AND 33 DEGREES GENERALLY
  ALONG AND NORTH OF A LINE FROM GEIGER...TO CLANTON...TO VALLEY
  WITH THE LOWEST READINGS EXPECTED IN SHELTERED VALLEYS ACROSS
  THE NORTH.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ALZ039>050-301400-
/O.CON.KBMX.FR.Y.0007.111030T0600Z-111030T1400Z/
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
941 PM CDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE...WILL RANGE BETWEEN 33 AND 38 DEGREES SOUTH OF A
  LINE FROM GEIGER...TO CLANTON...TO VALLEY.

* IMPACTS...PREMATURELY BUDDING PLANTS...SHRUBS...AND TREES WILL 
  BE SUSCEPTIBLE TO THESE COLD TEMPERATURES AND MAY SUFFER FROST 
  DAMAGE AND COULD BE KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Oct 29, 2:30 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 29, 2:30 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT SAT OCT 29 2011

.DISCUSSION...

HIGH PRESSURE CONTINUES TO SETTLE IN ACROSS CENTRAL ALABAMA THIS
AFTERNOON. LATER THIS EVENING...THE CENTER OF THE HIGH WILL BE
MOVING IN WHICH WILL ALLOW WINDS TO SUBSIDE AND FOR TEMPERATURES
TO BOTTOM OUT IN THE 30S AREA WIDE. BEST CHANCE FOR FREEZING
TEMPERATURES WILL BE IN THE NORTHERN HALF PORTIONS OF THE FORECAST
AREA...ESPECIALLY ACROSS VALLEYS. FROST IS ALSO EXPECTED AREA WIDE.

A STRONG UPPER LEVEL TROF WILL HELP PUSH THE SURFACE HIGH PRESSURE
QUICKLY OUT OF THE AREA ON SUNDAY. AN INCREASE IN CLOUD COVER
DURING THE OVERNIGHT HOURS WILL HELP KEEP TEMPERATURES IN CHECK
AND NOT NEARLY AS COLD. PRECIPITATION IS NOT EXPECTED WITH THIS
SYSTEM DUE TO A LACK OF LOW LEVEL MOISTURE. HIGH PRESSURE SETTLES
BACK IN ON TUESDAY AND WILL REMAIN IN PLACE AT LEAST THURSDAY.

LONG RANGE MODELS CONTINUE TO STRUGGLE WITH THE LONG TERM PORTION
OF THE FORECAST. BOTH GFS AND EURO SHOW ANOTHER UPPER LEVEL SYSTEM
APPROACHING THE AREA ON FRIDAY. THE EURO IS THE MORE PROGRESSIVE
OF THE TWO AS IT MOVES THE SYSTEM THROUGH JUST IN TIME FOR HIGH
PRESSURE TO SETTLE BACK IN FOR NEXT WEEKEND. THE GFS IS MUCH
SLOWER IN ITS SOLUTION AS IT MOVES THE SYSTEM THROUGH DURING THE
WEEKEND. AS A RESULT OF THIS CHANGE...MEXMOS IS NOW COMING UP MUCH
WARMER FOR THE LATTER HALF OF THE WEEK. GIVEN HOW MUCH THE MODELS
HAVE STRUGGLED...DECIDED NOT TO GO NEARLY AS WARM AND UNDERCUT THE
GUIDANCE BY SEVERAL DEGREES.

10/ARM

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR CONDITIONS ARE EXPECTED THRU THE PERIOD...WITH CLEAR SKIES. A
TIGHTENED PRESSURE GRADIENT WILL PRODUCE GUSTY NORTH WINDS UP TO 26
KNOTS THIS AFTERNOON. WINDS WILL DIMINISH QUICKLY AFTER SUNSET AND
BECOME NORTHEAST AT 3-4 KNOTS. A WIND SHIFT TO THE EAST SOUTHEAST IS
EXPECTED SUNDAY WITH WINDS AT 5-8 KNOTS.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     32  64  33  63  34 /   0   0   0   0   0
ANNISTON    34  63  36  64  37 /   0   0   0   0   0
BIRMINGHAM  36  65  40  66  41 /   0   0   0   0   0
TUSCALOOSA  33  67  33  67  37 /   0   0   0   0   0
CALERA      36  64  39  65  40 /   0   0   0   0   0
AUBURN      39  64  42  65  42 /   0   0   0   0   0
MONTGOMERY  36  68  38  71  39 /   0   0   0   0   0
TROY        33  67  38  69  37 /   0   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CHAMBERS...
CHILTON...COOSA...DALLAS...ELMORE...GREENE...HALE...LEE...
LOWNDES...MACON...MARENGO...MONTGOMERY...PERRY...PIKE...
RUSSELL...SUMTER...TALLAPOOSA.

RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN...
CHAMBERS...CHILTON...CLAY...CLEBURNE...COOSA...DALLAS...ELMORE...
GREENE...HALE...JEFFERSON...LEE...LOWNDES...MACON...MARENGO...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA.

FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES: BLOUNT...CALHOUN...CHEROKEE...CLAY...CLEBURNE...
ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION...PICKENS...
RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA...TUSCALOOSA...
WALKER...WINSTON.

&&
Hazardous weather outlook, Oct 29, 2:01 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
201 PM CDT SAT OCT 29 2011

ALZ011>015-017>050-301900-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
201 PM CDT SAT OCT 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COMBINATION OF LOW RELATIVE HUMIDITY AND GUSTY NORTH WINDS WILL
PRODUCE CONDITIONS FAVORABLE FOR THE SPREAD OF WILDFIRES THIS
AFTERNOON...MAINLY ALONG AND SOUTH OF I-20. OUTDOOR BURNING IS
DISCOURAGED.

CLEAR SKIES...LIGHT WINDS...AND COLD TEMPERATURES WILL ALLOW
WIDESPREAD FROST TO DEVELOP ACROSS CENTRAL ALABAMA TONIGHT.
SHELTERED AND VALLEY LOCATIONS COULD REACH THE FREEZING MARK TONIGHT
NORTH OF A LINE FROM MILLPORT...TO PINSON...TO HEFLIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PATCHY FROST IS LIKELY SUNDAY NIGHT. NO HAZARDOUS WEATHER IS
EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:39 PM CDTFrost AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more17 hr

Nearby

Freeze Warnings in Alabama, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.